top of page

SS. 1179. JINCY - JISHA RAJ


 

SPEAKERS NURSE (52%), INTERLOCUTOR (48%) NJ NURSE JINCY 0:03 Hello, good morning. I'm Sana. I will be your attending nurse today. For my clarification, could you please tell me your name?IJ INTERLOCUTOR JISHA RAJ 0:13 I'm Greg.NJ NURSE JINCY 0:18 i Okay, Fred, how do you prefer to be called as Fred?IJ INTERLOCUTOR JISHA RAJ 0:22 Yeah, you can call me Fred.NJ NURSE JINCY 0:24 Okay, thank you. How are you feeling today?IJ INTERLOCUTOR JISHA RAJ 0:28 What? See these people, these people are saying that I have some psychiatric condition. What? Bipolar disorder like that ways, and they are giving me some antibiotic medication to eat? For what fight? Because I didn't know.NJ NURSE JINCY 0:45 So currently, you're taking the medication as antiemetic antimagnetic miniature medication, right?IJ INTERLOCUTOR JISHA RAJ 0:54 No, no, I have stopped taking this medication recently. Since a one weekNJ NURSE JINCY 1:02 since one week, okay. I know the reason why you have stopped the medicine.IJ INTERLOCUTOR JISHA RAJ 1:09 Yeah, of course, that these, this medication is total rubbish, you know, sometimes very cheap, that medication, I feel a lot better. And after getting better, yeah, I stopped taking these drugs. When other times when I take these drugs, this doesn't actually work. Okay. Then it makes me so drowsy. So tired, and I'm, I will feel so uncomfortable. So I was too tired and tired with these fluctuating results. So I just I just decided to monitor the results. So I took a five day course. I took it regularly for five days. And I monitored the results and there was nothing, there was no result my contrition doesn't got improved. So I I just stopped taking this medication.NJ NURSE JINCY 2:12 Okay, okay, Mr. Ford, I understand that you're saying. So, this is due to your condition, which is called bipolar disorder. In this situation, you will have some more changes during this from happiness to sadness at times, please understand that if you are not taking this medication, and your condition will not improve, and you will not get faster recording. That is the reason I'm insisting to have your medication on time. Are you with me so far?IJ INTERLOCUTOR JISHA RAJ 2:45 I don't want to take this medication anymore. You know, Nurse doesn't make any change in mean, I have I haven't shared this bill with my family members. They also doesn't have any reason to know I don't want to take this medication.NJ NURSE JINCY 3:04 Oh, but but let me assure you, Mr. Ford, every medication takes some time to act. Once you take the medication, the initial action start after few days. And it is really important to complete the course of medication to get faster recording. And understand what you're saying. But usually medication takes longer time to get action.IJ INTERLOCUTOR JISHA RAJ 3:33 Yeah. Yeah. NJ NURSE JINCY 3:37 you will able to get a better results if you adhere to these instructions, like taking medication regularly without skipping. How do you feel about that?IJ INTERLOCUTOR JISHA RAJ 3:46 Yeah, but you know, what to say? I have heard it somewhere. Someone's my relatives and my friends have told me that and also I heard it from the media's and also I have read it in some magazines like ways these psychiatric medications are having a severe side effects with deteriorates your bodily functions, and can lead to death, also, so I'm so much terrified and worried about taking these medications due to the side effects and I don't prefer taking this medication. I don't know.NJ NURSE JINCY 4:27 Famous or funny every medications have its own side effects, like drowsiness, but you know, we can effectively manage the side effects by variational measures. So there is nothing too alarmed about that. If you feel drowsy or try tired after taking this medication to please inform us I will come and help you by using various may or may just to relieve your symptoms. Does that sound like something that you will be able to do?IJ INTERLOCUTOR JISHA RAJ 4:55 Yeah, more relaxing, but I don't know is the side effects minimal? I even feel nauseated, then irritated also, sometimes I vomited also, then I will feel drowsy, then I have experienced diarrhea two or three times after taking this medication.NJ NURSE JINCY 5:22 So nothing to be alarmed about that, Mr. Four, because I already being said that every medications have same side effects like this drowsiness and not even vomiting, diarrhea, and also some people will make it other symptoms also, I have seen so many cases of this condition. So, let me assure that you can proceed with the medication, then only you will get the speedy recovery. And I came to as you said that I came to know that you are sharing your medication with your family. Is that right?IJ INTERLOCUTOR JISHA RAJ 6:02 Yes. Some way to make cousins, some of my cousins I will give this medication someday we'll eat it. Nothing happens. What sane?NJ NURSE JINCY 6:13 Oh, but for you know, even if you have some condition of others, your medication and dosage you will not suitable for others. So if you give your medication to the it may cause harm to them. So better to avoid to cue your medication to others. Are you willing to take medication? Mr. Ford?IJ INTERLOCUTOR JISHA RAJ 6:37 Yeah, if you assume me that nothing will happen wrong to go to me, then I will surely take this medication. Yeah, obviously go into that.NJ NURSE JINCY 6:49 I'm glad that you are agreed to my assurance and I'm happy that you are willing to take this medication. Do you have any questions to discuss with me?IJ INTERLOCUTOR JISHA RAJ 7:01 No, I feel more relaxed and relieved from my stress.NJ NURSE JINCY 7:09 Thank you for answering questions. So far. If you follow my instructions, you will recover soon and you will be able to home as early as possible.IJ INTERLOCUTOR JISHA RAJ 7:19 Okay. Thank you very much.NJ NURSE JINCY 7:23 If you have any other help, please press the buzzer. I will come back shortly with medication. Yeah,IJ INTERLOCUTOR JISHA RAJ 7:28 definitely call you. Thank you very much.



 

1 view0 comments

Recent Posts

See All

SPEAKERS NURSE (81%), INTERLOCUTER (19%) NP NURSE PRADNYA JADHAV 0:01 Okay, good morning. IM INTERLOCUTER MOUNIKA GUNDETI 0:03 Good morning as NP NURSE PRADNYA JADHAV 0:05 entrepreneurs other register

SPEAKERS NURSE (87%), INTERLOCUTER (13%) NP NURSE PRADNYA JADHAV 0:00 Okay, good morning.IM INTERLOCUTER MOUNIKA GUNDETI 0:02 Good morning nurse.NP NURSE PRADNYA JADHAV 0:04 I'm a registered nurse wo

ENGLISH LANGUAGE PROFICIENCY TRAINING PROGRAMME

SEVEN SENTINELS

bottom of page